MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08164622.2024.2400322

Медицинская библиотека · Clinical & experimental optometry · 2024

Corneal vascularisation and haemorrhage associated with netarsudil drops.

Sood Tarun, Chahuan Neha, Shree Ananya

СтатьяКлинический случайПеревод в очереди

Аннотация

We report an interesting case of superficial corneal vascularization along with haemorrhages and microcystic edema confined to the inferior cornea in a female patient that are clearly attributed to netarsudil eye drops which she had been instilling for the last 8 weeks . Complete regression of all these corneal changes was noted after 3 months of discontinuation of this Rho kinase inhibitor. This is a unique finding and to our knowledge ; has not been reported so far.

Для цитирования: Sood Tarun, Chahuan Neha, Shree Ananya. Corneal vascularisation and haemorrhage associated with netarsudil drops.. Clinical & experimental optometry. 2024. DOI: 10.1080/08164622.2024.2400322.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.